Previous |  Up |  Next


torsion-free abelian groups; Butler groups; $B_2$-groups; $\aleph _0$-prebalanced subgroups; completely decomposable groups; separative subgroups
It is shown, under ZFC, that a $B_2$-group has the interesting property of being $\aleph _0$-prebalanced in every torsion-free abelian group in which it is a pure subgroup. As a consequence, we obtain alternate proofs of some well-known theorems on $B_2$-groups.
[AH] Albrecht U., Hill P.: Butler groups of infinite rank and Axiom-3. Czech. Math. J. 37 (1987), 293-309. MR 0882600 | Zbl 0628.20045
[BF] Bican L., Fuchs L.: Subgroups of Butler groups. to appear. MR 1378188 | Zbl 0802.20045
[DHR] Dugas M., Hill P., Rangaswamy K.M.: Butler groups of infinite rank. Trans. Amer. Math. Soc. 320 (1990), 643-664. MR 0963246 | Zbl 0708.20018
[F-1] Fuchs L.: Infinite Abelian Groups, vol. 2. Academic Press, New York, 1973. MR 0349869
[F-2] Fuchs L.: Butler Groups of Infinite Rank. to appear. MR 1316995 | Zbl 0842.20045
[HM] Hill P., Megibben C.: Pure subgroups of torsion-free groups. Trans. Amer. Math. Soc. 303 (1987), 765-778. MR 0902797 | Zbl 0627.20028
[R] Rangaswamy K.M.: A homological characterization of abelian $B_2$-groups. Proc. Amer. Math. Soc., to appear. MR 1186993
Partner of
EuDML logo